Electronic Communications in Probability

Vanishing of the anchored isoperimetric profile in bond percolation at $p_{c}$

Raphaël Cerf and Barbara Dembin

Full-text: Open access

Abstract

We consider the anchored isoperimetric profile of the infinite open cluster, defined for $p>p_{c}$, whose existence has been recently proved in [3]. We extend adequately the definition for $p=p_{c}$, in finite boxes. We prove a partial result which implies that, if the limit defining the anchored isoperimetric profile at $p_{c}$ exists, it has to vanish.

Article information

Source
Electron. Commun. Probab., Volume 25 (2020), paper no. 2, 7 pp.

Dates
Received: 18 March 2019
Accepted: 8 December 2019
First available in Project Euclid: 4 January 2020

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1578106940

Digital Object Identifier
doi:10.1214/19-ECP281

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82B43: Percolation [See also 60K35]

Keywords
critical percolation isoperimetric constant

Rights
Creative Commons Attribution 4.0 International License.

Citation

Cerf, Raphaël; Dembin, Barbara. Vanishing of the anchored isoperimetric profile in bond percolation at $p_{c}$. Electron. Commun. Probab. 25 (2020), paper no. 2, 7 pp. doi:10.1214/19-ECP281. https://projecteuclid.org/euclid.ecp/1578106940


Export citation

References

  • [1] David J. Barsky, Geoffrey R. Grimmett, and Charles M. Newman. Percolation in half-spaces: equality of critical densities and continuity of the percolation probability. Probab. Theory Related Fields, 90(1):111–148, 1991.
  • [2] Jeff Cheeger. A lower bound for the smallest eigenvalue of the laplacian. In Proceedings of the Princeton conference in honor of Professor S. Bochner, pages 195–199, 1969.
  • [3] B. Dembin. Existence of the anchored isoperimetric profile in supercritical bond percolation in dimension two and higher. To appear in ALEA, available from arXiv:1810.11239, 2018.
  • [4] G. R. Grimmett and J. M. Marstrand. The supercritical phase of percolation is well behaved. Proc. Roy. Soc. London Ser. A, 430(1879):439–457, 1990.
  • [5] Geoffrey Grimmett. Percolation, volume 321 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, Berlin, second edition, 1999.
  • [6] Raphaël Rossignol and Marie Théret. Existence and continuity of the flow constant in first passage percolation. Electron. J. Probab., 23:42 pp., 2018.
  • [7] J. Taylor. Unique structure of solutions to a class of nonelliptic variational problems. Proc. Symp. Pure Math. AMS, 27:419–427, 1975.
  • [8] G. Wulff. Zur Frage der Geschwindigkeit des Wachsthums und der Auflösung der Krystallflächen, volume 34, 1901.
  • [9] Yu Zhang. Critical behavior for maximal flows on the cubic lattice. Journal of Statistical Physics, 98(3-4):799–811, 2000.